# SDR A6WA201543290

- Difficulty date: November 28, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 30,335 hours, 30,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 8 - 12 EMER FLOOR TRACK LIGHTING INOPERATIVE.
